Oxycodone-No Stranger To The Rain - Part 24

By Golddust Woman · Mar 5, 2015 · ·
  1. Hi Beachwalk,

    Thanks for checking on me. I wish I could say I was doing great, but I am still
    struggling a lot.

    I haven't been back to the doctor yet but will call today to see if they got my blood results.

    The oxycodone is on my mind a lot. I have been having a lot of pain in legs and arms the past few days. I quit taking the kratom, but think I will take some if this doesn't go away. Feeling depressed and antsy too. I guess this is all normal.

    I am sorry you are having a hard time with stopping the kratom. Maybe you could slow the taper some? You are a lot like me, I can't stand dragging stuff out either. I just get to a point I want it over with already. I know one thing, we are strong to get through this. I wouldn't wish this on my worst enemy.
    Not that I have any I can think of lol.

    I hope kratom taper wds ease up for you and you can be free at last.

Comments

  1. Jungledog
    Hey ladies! I am so sorry you are both feeling shitty. Recovery after opiates takes awhile. For most, the first 90 days are the worse. After taking them for a long time, the body needs time to repair and reset itself. I plan to stick to my slow taper. I understand the desire to just jump and I have certainly used that method in the past. Just wanted it over. But for me I am already not feeling well and need to work. When I did the slow taper last time, stepping off really was mild. Hoping for the same result.

    It is weird that they wanted bloodwork to give you clonidine. The only thing they needed to know was your blood pressure. Clonidine doesn't affect anything in the blood. It is an alpha blocker that impacts the blood vessels but not the blood. Wonder if they do not know the off label use of it for opiate withdraw. Hope they do!!

    Ok off to see my NP!
  2. BeachWalk
    gdw - if you're having pain I would definitely recommend taking some kratom. If anything it will help your pain levels and also fend off a desire for the oxycodone. Do not worry about getting addicted at this point since it sounds like you're wavering and craving the oxycodone. Much better to take the kratom than go back on oxy. The Bali will help both pain and alleviate your anxiety.

    And remember to take your Lyrica - it will help your pain too. Or get an RX once you talk to your doctor. And an anti-depressant. (Jeez I'm bossy.) Remember our bodies are healing like JD said so we need to use every tool at our disposal to take care of ourselves. It's important to try to stay on top of the pain. But I'm sure you already know that. For me, I get so dang tired of managing everything that sometimes it's easier not to do anything. It's exhausting. But that's when I get in real trouble pain-wise and depression wise. It has a way of sneaking up on us and especially now that we're most vulnerable having quit opiates.
To make a comment simply sign up and become a member!